MathSciNet Relay Station
MathSciNet bibliographic data
MR2321317 35L70 (35Q51 65M99)
Wazwaz, Abdul-Majid The extended tanh method for abundant solitary wave solutions of nonlinear wave equations. Appl. Math. Comput. 187 (2007), no. 2, 1131–1142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement